MathSciNet Relay Station
MathSciNet bibliographic data
MR325053 81.46
Doplicher, Sergio; Roberts, John E. Fields, statistics and non-abelian gauge groups. Comm. Math. Phys. 28 (1972), 331–348.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement